Christian Edgar Lomp

Lomp C, Brzeziński T. Differential smoothness of skew polynomial rings. Journal of pure and applied Algebra. 2018;(222 no.9):2413-2426.
Lomp C, Pansera D. A note on a paper by Cuadra, Etingof and Walton. Communications in Algebra. 2017;45(8):3402-3409.
Carvalho PA, Koenig S, Lomp C, Shalile A. Ring theoretical properties of affine cellular algebras. Journal of Algebra. 2017;476:494-518.
Lomp C, Matczuk J. A note on semicentral idempotents. Communications in Algebra. 2017;45:2735-2737.
Lomp C. A counterexample for a problem on quasi Baer modules. Taiwanese Journal of Mathematics. 2017;21(6):1277-1281.
Abuhlail J, Lomp C. On Topological Lattices and their Applications to Module Theory. Journal of Algebra and its Applications. 2016;15(3):1650046.
Lomp C, Puczylowski E. A note on dimension modules. Communications in Algebra. 2015;43(6):2267-2271.
Carvalho PA, Hatipoğlu C, Lomp C. Injective Hulls of Simple Modules over Differential Operator Rings. Communications in Algebra. 2015;2015(10):4221-4230.
Lomp C. On the semiprime smash product question. In: International Conference on Noncommutative Rings and their Applications. Vol Contemporary Mathematics 634. France, Lens: American Math. Soc.; 2015.
Baziar M, Lomp C. Endomorphism rings of modules over prime rings. Taiwanese J. Math.. 2015;19:953-962.
Karaçuha S, Lomp C. Integral calculus on quantum exterior algebras. Int. J. Geom. Methods Mod. Phys.. 2014;11:1450026, 20.
Lomp C. On the notion of `retractable modules' in the context of algebras. Palest. J. Math.. 2014;3:343-355.
Abuhlail J, Lomp C. On the notion of strong irreducibility and its dual. J. Algebra Appl.. 2013;12:1350012.
Hatipoğlu C, Lomp C. Injective hulls of simple modules over finite dimensional nilpotent complex Lie superalgebras. J. Algebra. 2012;361:79-91.
Borges I, Lomp C. Quantum groupoids acting on semiprime algebras. Adv. Math. Phys.. 2011:Art. ID 546058, 9.
Lomp C, Özcan A.. Fleury's spanning dimension and chain conditions on non-essential elements in modular lattices. Colloq. Math.. 2011;124:133-144.
Borges I, Lomp C. Irreducible actions and compressible modules. J. Algebra Appl.. 2011;10:101-117.
Büyükasik E, Lomp C. When δ-semiperfect rings are semiperfect. Turkish J. Math.. 2010;34:317-324.
Carvalho PA, Lomp C, Pusat-Yilmaz D. Injective modules over down-up algebras. Glasg. Math. J.. 2010;52:53-59.
Brzeziński T, Kaoutit LE, Lomp C. Non-commutative integral forms and twisted multi-derivations. J. Noncommut. Geom.. 2010;4:289-312.
Büyükasik E, Lomp C. Rings whose modules are weakly supplemented are perfect. Applications to certain ring extensions. Math. Scand.. 2009;105:25-30.
Lomp C, van den Berg J. All hereditary torsion theories are differential. J. Pure Appl. Algebra. 2009;213:476-478.
Lomp C, Rodrigues V. Covering coalgebras and dual non-singularity. Appl. Categ. Structures. 2008;16:195-211.
Lomp C. Regular and biregular module algebras. Arab. J. Sci. Eng. Sect. C Theme Issues. 2008;33:351-363.
Büyükasik E, Lomp C. On a recent generalization of semiperfect rings. Bull. Aust. Math. Soc.. 2008;78:317-325.
Lomp C. Duality for partial group actions. Int. Electron. J. Algebra. 2008;4:53-62.
Lomp C. An example of an indecomposable module without non-zero hollow factor modules. Turkish J. Math.. 2007;31:415-419.
Lomp C, Sant'Ana A. Chain and distributive coalgebras. J. Pure Appl. Algebra. 2007;211:581-595.
Al-Takhman K, Lomp C, Wisbauer R. τ-complemented and τ-supplemented modules. Algebra Discrete Math.. 2006:1-16.
Clark J, Lomp C, Vanaja N, Wisbauer R. Lifting modules Birkhäuser Verlag, Basel 2006.
Lomp C. A note on extending Hopf actions to rings of quotients of module algebras. Beiträge Algebra Geom.. 2006;47:137-146.
Lomp C. A central closure construction for certain algebra extensions. Applications to Hopf actions. J. Pure Appl. Algebra. 2005;198:297-316.
Lomp C. Prime elements in partially ordered groupoids applied to modules and Hopf algebra actions. J. Algebra Appl.. 2005;4:77-97.
Lomp C. Integrals in Hopf algebras over rings. Comm. Algebra. 2004;32:4687-4711.
Lomp C. When is a smash product semiprime? A partial answer. J. Algebra. 2004;275:339-355.
Keskin D, Lomp C. On lifting LE-modules. Vietnam J. Math.. 2002;30:167-176.
Lomp K., Nasrutdinov M., Sakhaev I.. On projective modules with a semilocal endomorphism ring. Izv. Vyssh. Uchebn. Zaved. Mat.. 2002:23-29.
Lomp C. A remark on a theorem of Y. Kurata. Hokkaido Math. J.. 2001;30:645-648.
Lomp C, Peña-P AJ. A note on prime modules. Divulg. Mat.. 2000;8:31-42.
Lomp C. On semilocal modules and rings. Comm. Algebra. 1999;27:1921-1935.
Lomp C. Modules whose small submodules have Krull dimension. J. Pure Appl. Algebra. 1998;133:197-202.